# SDR 2022FA0000624

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: General aviation
- Aircraft: N429CF
- Make and model: Bell 429
- Aircraft serial: 57128
- Aircraft time: 4,017 hours, 20,377 cycles
- System (JASC): 3160 · Central Display
- Part: None
- Condition: None
- Component: Display Unit
- Component part number: 429375013107
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS DU FAILED TO POWER ON.
